Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dollyapples

Accutane Question Regarding Fatigue

Hi Everyone,

It's been a while since I've posted on here. I've almost completed my 6th month of Accutane. I'm going for a 7th month then I'm done. And yes, Accutane has rid me of breakouts, thanks to God. I haven't had a breakout in about three months. But those of you that are still breaking out whilst on this drug, relax and hang in there. Everyone is different and you too, will see the results you've longed for.

Here's my question.....

Have any of you experienced terrible fatigue?? I know fatigue is a possible side effect, but I'm not sure how prevalent it is. Also, I didn't know how strong of a side effect this would be for me. Every derm visit, that's one question she'll ask me, if I've been experiencing fatigue. I lie and say that I haven't in fear of her taking me off if I have. I've never been a napper, but ever since I've been on Accutane, my entire body feels like it's going to shut down on me, like I need another good night's rest.

A sudden rush of tiredness will just come over my body, out of no where. I'll take long naps, about 4 hours sometimes. I've never been this way. Before taking Accutane, if I took a nap, I'd wake up feeling groggy and have a terrible headache. Now, I feel like I haven't slept in ages. Super weird.

So, if you're expericing this, or have experienced this, please post your thoughts. Thanks! :)

Share this post


Link to post
Share on other sites

hey, I'm definitely feeling the same way, though I might be in a different situation to you. I had glandular fever in Janaury and it hit my body pretty hard - it actually caused the acne that got me onto roaccutane. I am experiencing similar fatigue now as what I had with glandular. It's quite debilitating, and difficult to continue with my busy uni schedule.

I presume it will go away once the course is over. I really hope so.

Although my tiredness could be a relapse of glandular, or possible chronic fatigue...so I might not be the best person to know what I'm talking about!

Share this post


Link to post
Share on other sites

During my first course i experienced this effect, but not during the more recent one. I think you just have to slow through it - it's only one more month, and the effect should lift soon after the course is over.

Share this post


Link to post
Share on other sites

I did feel a bit more tired my first month...but the following month I was feeling normal. Accutane was one of the most pleasant treatments I have ever been through. Just pop 2 pills and moisturize...not that hard lol.

Share this post


Link to post
Share on other sites

Hi Everyone,

It's been a while since I've posted on here. I've almost completed my 6th month of Accutane. I'm going for a 7th month then I'm done. And yes, Accutane has rid me of breakouts, thanks to God. I haven't had a breakout in about three months. But those of you that are still breaking out whilst on this drug, relax and hang in there. Everyone is different and you too, will see the results you've longed for.

Here's my question.....

Have any of you experienced terrible fatigue?? I know fatigue is a possible side effect, but I'm not sure how prevalent it is. Also, I didn't know how strong of a side effect this would be for me. Every derm visit, that's one question she'll ask me, if I've been experiencing fatigue. I lie and say that I haven't in fear of her taking me off if I have. I've never been a napper, but ever since I've been on Accutane, my entire body feels like it's going to shut down on me, like I need another good night's rest.

A sudden rush of tiredness will just come over my body, out of no where. I'll take long naps, about 4 hours sometimes. I've never been this way. Before taking Accutane, if I took a nap, I'd wake up feeling groggy and have a terrible headache. Now, I feel like I haven't slept in ages. Super weird.

So, if you're expericing this, or have experienced this, please post your thoughts. Thanks! :)

I'm on day 5 of Accutane and I feel the same. I find that I have no endurance. In the morning, I am fine, but by 2 or 3pm, I feel exhausted and need to take a nap.

Share this post


Link to post
Share on other sites

Hey Dollyapples........... I'm going thru the same thing. I'm about half way through my 6th month. I'm exhausted. It's not even fatigue, it's worse. I'm ready for a nap in the afternoon as well. It's kicking my butt. It's the only side effect that is really bothering me at this point in my treatment so I'll suck it up for a couple more weeks. Good luck to ya!!

Share this post


Link to post
Share on other sites

I'm on week 6 and definately feel the same. I've always required more sleep than most people, but this stuff nearly knocks me out completely. I've always been an active person, so it's really affecting my life. I've found that it takes a lot of effort to get off my butt and be active, but it always seems that once I start, I seem to feel better for a while. I still sleep a lot more than usual, but I make a definate effort to make sure I'm active for at least an hour after work to justify going to sleep at 7:30pm :D .

Just gotta work through it I guess. I'd love to know what kind of pills are out there to maybe eleviate this a bit though.

Share this post


Link to post
Share on other sites

I'm on week 6 and definately feel the same. I've always required more sleep than most people, but this stuff nearly knocks me out completely. I've always been an active person, so it's really affecting my life. I've found that it takes a lot of effort to get off my butt and be active, but it always seems that once I start, I seem to feel better for a while. I still sleep a lot more than usual, but I make a definate effort to make sure I'm active for at least an hour after work to justify going to sleep at 7:30pm :D .

Just gotta work through it I guess. I'd love to know what kind of pills are out there to maybe eleviate this a bit though.

I've been really tired too. I'm not sure if it is the meds, or just in my head. I tend to be a low energy person anyway. I have always required a lot of sleep...9 hours is ideal for me.

I do know that, since starting tane, my motivation to work out is almost non-existent. I usually work out 4-5 days a week. I'm lucky to get to the gym once a week right now.

I do have a lot of things going on that are pretty stressful....so that could be it too, and the tane is just adding to it.

Share this post


Link to post
Share on other sites

Thanks everyone for your comments. :)

Today I felt very fatigued again. It's an everyday thing for me now. I sometimes become scared about that whole chronic fatigue syndrome kicking in because of these pills. So, I hope it goes away once I'm off of them, especially because of work.

Anyhow, I felt super tired earlier today. Around noon. I felt like I just wanted to lay down and sleep. Thankfully, my parents were driving me to where I needed to go. Once I was up and about I was fine but when I got home, I slept for 3 hours. If it wasn't for my dad waking me up, I would've slept for more! I'm just amazed by how tired I'm feeling because of this medicine. I never could really take naps before. If I did, they didn't last very long.

Keep sharing your thoughts if you have any. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×